# SDR 07FDEA01053

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATIONS TO EO 6-5710-7-3322 (CRACKS IN HOLE 23 AND 62 LT).  REPAIR PERFORMED BY OVERSIZING HOLE 23 AND 62 LT IAW EA 6-5710-106423 AND RAS/049817/013/2007 ISSUE "A".
